# SDR DLM88970479

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Engine: Pwa JT8D219
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Blown
- Location: Nr 2 Engine
- Part time: 16,011 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF AT 4,000 FEET, GOT A- LOOP ON RT ENGINE. INDICATED NORMAL.  TWENTY SECONDS LATER, B-LOOP ILLUMINATED WITH BELL.  EGT WAS 50 DEGREES HIGHER.  PULLED THROTTLES BACK AND ALL LIGHTS AND BELL EXTINGUISHED.  FOUND COWL A/I DUCT BLOWN ON TOP OF ENGINE AT COWL VALVE.  REPLACED COWL VALVE AND DUCT ASSY.  LEAK CKS GOOD.  ENGINE TOTAL CYCLES 12,907.
